# SDR UF6A980108

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Circuit Breaker
- Part number: 9TC425
- Condition: Tripped
- Location: Lt/Rt Engine
- Part time: 12,104 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5712 - DE-ICING FAULT ON BOTH ENGINES WITH THE MASTER PBSI DEPRESSED.  WHEN PBSI IS RELEASED, GET LIP ON NORMAL INDICATION.  MAINTENANCE RESET CIRCUIT BREAKER 1HK37 AND 2HK37.  SYSTEM OPS CHECKED GOOD.  (M)
